# SDR SWIA201232432

- Difficulty date: December 12, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 28,824 hours, 39,388 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Faulty
- Location: Ac System
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT AND CABIN WHEN PACKS SELECTED TO NORMAL WHILE ON GROUND WITH APU ON.  (FLT 1356)  REPLACED GROUND COOLING FAN.  P/N: EVAC 2322C2  S/N ON: 302  S/N OFF: 507
